# SDR COMA0260555

- Difficulty date: September 30, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 12,413 hours, 12,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5460 LANDING GEAR DISAGREE WARNING.COULD NOT DUPLICATE.  LANDING GEAR EXTENSION AND RETRACTION CHECKS NORMAL.
